# SDR IPXA2017011312679

- Difficulty date: December 28, 2016
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 60,626 hours, 15,339 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strap
- Part number: ARB3954
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, LEFT WING FIXED L/E SPLICE STRAP IS CRACKED AT XOS 789.  REMOVED AND REPLACED THE SPLICE STRAP IAW DWG ARB3954 AND SRM 51-33-01.
